# SDR 2020FA0000510

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 13,352 hours, 10,454 cycles
- System (JASC): 5200 · Doors
- Part: Spade Door
- Part number: 661133341
- Condition: Corroded
- Location: Cabin
- Part time: 13,352 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SPADE DOOR CORROSION ENGINEERING LETTER DQ278849.
